Home Remedies Community! Come together to Collaborate, Learn and Support each other.

Home Remedies

Abscess
Acne
Acid Reflux
Allergies
Anemia
Angina
Arthritis
Asthma
Athlete’s Foot
Backache/Back pain
Bad Breath (Halitosis)
Baldness
Bedwetting (Enuresis)
Bites (Insect)
Black Eye
Blackheads
Blisters
Body Odor/Sweating
Boils
Bruises
Burns
Canker Sores
Chapped/Cracked Lips
Chicken Pox
Cold Sores
Common Cold
Conjunctivitis
Constipation
Corns and Calluses
Cough
Dandruff
Depression
Diabetes
Diaper Rash
Diarrhea
Dry Skin
Earache
Earwax
Eczema
Fatigue
Fever
Flatulence
Flu
GERD
Gingivitis
Gout
Hair Loss
Hangover
Hay Fever
Headache
Heartburn
Hemorrhoids (Piles)
Hiccups
High Blood Cholesterol
High Blood Pressure
Hives
Hoarseness
Hypoglycemia
Indigestion
Insomnia
IBS
Jet Lag
Kidney Stones
Laryngitis
Low Blood Sugar
Menopause
Menstrual Cramps
Migraine
Morning Sickness
Motion Sickness
Mouth ulcer
Nausea
Nosebleed
Obesity
Piles (Hemorrhoids)
PMS
Psoriasis
Sinusitis
Snoring
Sore Throat
Stings (Insect)
Stress
Sunburn
Tinnitus
Toothache
Urticaria
UTI
Varicose Veins
Vomiting
Weight Loss
Yeast Infections


0 votes
asked in Back Problems by

1 Answer

0 votes
No. It may be because of some other issue. or Check your vitamin D level, if it is low then it can cause muscle pain.

otherwise consult some good doctor.
answered by
I have been taking a drug pill Verapamil for over a year now and this past year i noticed that all my muscles got very weak especially my legs and i couldn't get up off the floor without help or holding onto something. I am sure it's the drug. I just started the MV ten days ago so not sure yet what to report. I just quit my drug pill 2 days ago. I was only taking 40 mg and was supposed to take 80 or more., but it made me very weak. I am a little high now at 150/85 today, but will keep taking the MV.

...